# SDR ASAA2022061538671

- Difficulty date: June 15, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 800 hours, 239 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 632160683
- Part serial: 6321606810371
- Condition: Stuck
- Location: Right Wing
- Part time: 798 hours, 238 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WING ANTI-ICE R VALVE CAUTION LIGHT ILLUMINATED DURING DESCENT WHEN WING ANTI-ICE WAS SELECTED ON. EXTINGUISHED WHEN WING ANTI-ICE WAS TURNED OFF. GROUNDED - YES. PILOT VERBAL- OPERATED NORM AFTER CYCLING BACK TO ON. THEN CYCLED ANTI-ICE SWITCH OFF & BACK ON A SECOND TIME & THE VALVE STUCK IN TRANSITION AGAIN. SUSPECT BAD "R WING ANTI-ICE VALVE". REMOVED & REPLACED RH WING ANTI-ICE VALVE. OPS CHECKED GOOD, LEAK CHECKED GOOD, 2X C/B RESET, A/C RETURNED TO NORMAL. REF B737-9 AMM 30-11-11.
